# SDR ASAA2016021515807

- Difficulty date: February 15, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Corroded
- Location: Bs 312-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 312-320, LBL 12 HAS LIGHT SURFACE CORROSION. ACFT GROUNDED.  REMOVED AND THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5400, REV.
